# SDR QXEA2010022200098

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CHAFING ON BOTTOM RT WING BOX WHERE TOP OF PANEL 264AR INTERSECT.  BLENDED CHAFE ON BOTTOM RT WING BOX TO REMOVE ALL DAMAGE IAW SRM 57-11-30 (1-6)(B)(1-10).  HFEC INSP BLEND FOR CRACKS IAW NDTM PART 6 51-00-01-250-801, NO CRACKS NOTED.  UT THICKNESS CHECK IAW NDTM PART 1, 51-00-04, HIGH .280 LOW .241.  FOUND TO BE OUT OF LIMITS IAW SRM 57-10-30, MAPPED FOR ENGINEERING.  INSPECTED BLENDED AREA AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1339.  ROTO PEENED BLENDED AREA PER 8/4-52-1339. APPLIED SURFACE COATING IAW RD 8/4-52-1339.
